MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J259H
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.(b)(4).Investigation summary: fifteen packets of product code j259h were returned to ethicon inc for analysis with the packaging closed.Upon initial inspection to the samples no external damages were observed on the packets.In order to evaluate the conditions of the returned samples, thirteen packets were opened, and no defects were detected.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand to detect any issue related to damaged or breakage suture and no defects were observed during evaluation.Functional test was performed, and the tensile strength result were above the minimum requirements.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the procedure date? could you please clarify what do you mean by "the happened multiple times"? could you please confirm if the other issues occurred mention in ed was reported in other pcs numbers? if yes, could you please provide pc numbers? could you please confirm if medical intervention was needed? removed and resutured? any medical treatment provided, were prescription steroids administered, antibiotics? if yes, please provide medicine name, strength and dose.The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Note: events reported in 2210968-2021-09217.
 
Event or Problem Description
It was reported that a patient underwent a spine procedure on an unknown date and suture was used.Post-operative after the surgery, the suture becomes untied and the patient developed a superficial infection.Unknown how the infection was treated.No additional information was provided.Additional information was requested.

Brand Name
VCL CT BRD UD 27IN 2-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12578410
Report Number2210968-2021-09218
Device Sequence Number3376030
Product Code GAM
UDI-Device Identifier10705031038318
UDI-Public10705031038318
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberJ259H
Device Catalogue NumberJ259H
Device Lot NumberRAMBDU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date10/05/2021
Patient Sequence Number1